MathSciNet Relay Station
MathSciNet bibliographic data
MR2588910 35R11 (26A33 35Q35 76D05)
Ganji, Z. Z.; Ganji, D. D.; Ganji, Ammar D.; Rostamian, M. Analytical solution of time-fractional Navier-Stokes equation in polar coordinate by homotopy perturbation method. Numer. Methods Partial Differential Equations 26 (2010), no. 1, 117–124.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement